dc.contributor.authorPasechnik, Dmitrii V.
dc.identifier.citationPasechnik, D. V. (1995). Extending polar spaces of rank at least 3. Journal of Combinatorial Theory, Series A, 72(2), 232-242.en_US
dc.description.abstractIt is shown that the extended polar space for the sporadic Fischer group Fi22 is the only extended polar space which has more than two extended planes on a block and is not isomorphic to a quotient of an affine polar space over GF(2). New examples of EGQ(4, 1) andEGQ(4, 2) are presented as well.en_US
dc.relation.ispartofseriesJournal of combinatorial theory, series Aen_US
dc.rights© 1995 Academic Press, Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of Combinatorial Theory, Series A, Academic Press, Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/0097-3165(95)90062-4].en_US
dc.titleExtending polar spaces of rank at least 3en_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionAccepted versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record